MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012629-39
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported difficulties of the device damaged by another device, stent damage and subsequent treatment appear to be related to circumstances of the procedure as major surgery was required to remove the bunched and mangled stent.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right iliac artery.The 6.0/39 mm/135 cm otw omnilink stent was advanced and deployed without issue in the lesion, after which an atherectomy device was advanced through the deployed stent in the iliac to perform atherectomy; however, the burr on the atherectomy device broke off leaving the wire on the device free to move which resulted in the wire becoming entangled in the deployed stent and upon removal of the atherectomy device, it pulled the deployed stent, bunched up, into the common femoral artery.The patient underwent surgery for removal of the bunched up stent implant and the atherectomy device.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7545277
Report Number2024168-2018-03929
Device Sequence Number1277566
Product Code NIO
UDI-Device Identifier08717648179532
UDI-Public08717648179532
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number1012629-39
Device Lot Number8010241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATHERECTOMY: CSI ATHERECTOMY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight66